# SDR DALA2017101307490

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 65,756 hours, 26,134 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE HAS A DEEP GOUGE, BOTTOM OF VERTICAL LEFT SIDE LOWER FWD ATTACH ANGLE. COMPLIED WITH ERA 562481-14 REV ORIGINAL.
